Thursday, November 5, 2009

Any side effects from H1N1 shot?

My 4yr.old had no issues at all, not even a sore arm. I however was down for the count and completely useless the next day.

I have heard from many friends that there kids have gotten high fevers and some vomiting. I know a lof of children who get high fevers can have seizures from that as well. So to be told it was not due to the shot whether it was accompanied by a fever or not is crazy I think. You should definetly report it to the local health authority though, because they need to keep track of that information. I am so sorry you had to witness your child going through that, it is every parents nightmare to not be able to help their child.

As for the getting the 2nd shot in 21 days, they keep saying to go along with it, and then the WHO is stating that it may not be necessary, so I am waiting until the last possible minute to call and make sure if she needs to get it or not.
Re: Any side effects after getting the H1N1 vaccine?

Postby organic momma on Tue Nov 03, 2009 10:14 pm
To be honest I thought long and hard before posting I did not want to change anyones point of view.

The seizures he had are the type that many kids will have for no reason. I believe that without the shot he would not have had them. We will be following up with further testing and talking to our family doctor on his next appointment.

I took him to emerg after the first 3. The first one another person noticed, I thought he was just being funny and making a joke about being cold. A women said he looked like he was having a febrile seizure. But he was not hot. He then played and ate and 20 minutes later he had two more.

One side of his face was stone cold and on the other the mouth opened wide and his neck twitched back. He then rapid eye blinked for a period of time.

I can understand that this is not a standard reaction. But in my opinion in my son this was a reaction. Why? who knows! Maybe he already has had the virus and his body was reacting to that, maybe he is coming down with something else, maybe he is not liking something in the shot.........too many maybes for me.
OM that's terrible, I have actually heard of a few people who's children have had seizures after having the vaccination, it's really too much of a coincidence in what were seemingly completely healthy children with no previous seizure activity. I'm glad that your little one is okay now.
I had horrible reactions yesterday after getting my shot on Monday. I woke up with a bit of a stomach ache that came and went, but got worse through out the day. Come 4pm I woke up from a nap with my daughter, throwing up, major stomach pains, body aches including chest pains, I just got worse so fast. My mom called the health line and the nurse told me to go to emergency or call an ambulance as she figured I was having a reaction. The doctor in emergency figured I have the flu. I took some Tylenol about 4 hours ago and I feel soooo much better. Still have a bit of body aches and a bit of nausea but I'm believing it was a reaction since I've gotten this much better this quickly. Phew!
Now I'm not sure if I'll be vaccinating my kids.
My 2 1/2 yr old DD got the vaccine this morning. She seemed in fairly good spirits for most of the day but just before dinner she developed a fever. When I first checked it, it was 102.2. I have got it down to 100.3 now but am wondering if anyone else has experienced this. I tried calling the nurses line but can't get through. I tried searching online for info but no such luck. So I thought probably the best place is here as you seem to get responses pretty quick. If you child did get a fever as a side effect how long did it last for?
After I got the shot, I felt exhausted and started getting hot flashes. I woke up in the middle of the night feeling like I was going to vommit then the headache came. It went away after a couple of days but boy did I feel like hell. My kids also got abit ill from the shot but to me it outweighs any worry I would of had had we not gotten the shot. The pain in the arm really hit on day 3 after the immunization for some odd reason.
I have to add to this what is a reaction and what is not?

An hour after getting his shot my son had the first of 5 seizures. Seizures are not a side effect of this shot and then there is the big BUT........would he have had these seizures had he not gotten the shot?

I believe 100% that without the shot my son would not have had the seizures so we will not be getting round two.

he is doing just fine now


  1. This is in just one community. Geesh.

  2. I can't understand you, the Americans. How could YOU believe in Fukuda and Chan. They're paid for telling you lies.

    In Europe, nearly nobody will take the vaczin - the more, the shit they administre in Europe is full of adjuvants killing people. But killing is the main objective.

  3. I've added your list to my list:

  4. Thanks - I've added yours as well. You have many that I've never found in my US (yahoo, google and msn sites) searches...

  5. And as for us Americans... we tend to be easily led, easily distracted and so very naive. Easy bait for prey driven animals.
    Keep in touch :)